Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 56, NWS Pueblo, CO

June 7, 2022El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 1:22 PM MDT for El Paso County, Colorado. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2022, 1:22 PM MDT (19:22 UTC)
Expired
Jun 7, 2022, 2:00 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 1:25 PM MDTHAIL 1.53 N Falcon, COCOCORAHS SPOTTER MEASURED 1.63-INCH HAIL WITH EARLIER SEVERE STORM.
Jun 7, 1:45 PM MDTHAIL 13 Nne Falcon, CO
Jun 7, 1:45 PM MDTHAIL 1.52 N Falcon, COTRAINED SPOTTER MEASURED 1.6-INCH HAIL WITH A SEVERE THUNDERSTORM THAT PASSED THROUGH THE FALCON AREA.
Jun 7, 1:58 PM MDTHAIL 1.53 Ne Falcon, COREPORT FROM MPING: PING PONG BALL (1.50 IN.).
Jun 7, 1:58 PM MDTHAIL 1.53 Ne Falcon, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

562 
WUUS55 KPUB 071922
SVRPUB
COC041-072000-
/O.NEW.KPUB.SV.W.0056.220607T1922Z-220607T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
122 PM MDT Tue Jun 7 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central El Paso County in east central Colorado...

* Until 200 PM MDT.

* At 122 PM MDT, a severe thunderstorm was located near Black Forest,
  or 11 miles northeast of Colorado Springs, moving southeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Colorado Springs, Schriever AFB, Black Forest, Ellicott, Falcon and
  Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3893 10484 3901 10483 3904 10477 3887 10427
      3867 10446
TIME...MOT...LOC 1922Z 302DEG 27KT 3896 10469 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
2 follow-up statements
183 
WWUS55 KPUB 071938
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
138 PM MDT Tue Jun 7 2022

COC041-072000-
/O.CON.KPUB.SV.W.0056.000000T0000Z-220607T2000Z/
El Paso CO-
138 PM MDT Tue Jun 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 137 PM MDT, a severe thunderstorm was located over Falcon, or 13
miles northeast of Colorado Springs, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eastern Colorado Springs, Schriever AFB, Ellicott and Falcon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3894 10472 3901 10471 3901 10470 3887 10427
      3867 10446
TIME...MOT...LOC 1937Z 299DEG 23KT 3897 10465 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
372 
WWUS55 KPUB 071950
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
150 PM MDT Tue Jun 7 2022

COC041-072000-
/O.CON.KPUB.SV.W.0056.000000T0000Z-220607T2000Z/
El Paso CO-
150 PM MDT Tue Jun 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 149 PM MDT, a severe thunderstorm was located near Falcon, or 15
miles east of Colorado Springs, moving southeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Falcon and Ellicott. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3896 10467 3899 10464 3899 10462 3887 10427
      3875 10446
TIME...MOT...LOC 1949Z 302DEG 27KT 3892 10454 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:33 AM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 7, 11:33 AM MDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1133 AM MDT Tue Jun 7 2022

.SHORT TERM...(Today and tonight)
Issued at 359 AM MDT Tue Jun 7 2022

Key Messages:

1) Potential for Severe Thunderstorms for the southeast plains today
with very large hail and damaging winds the primary risks and a low
end chance for an isolated tornado.

2) Near critical to briefly critical fire weather conditions for the
San Luis Valley returns during the afternoon

Westerly flow continues aloft with the main upper trough across
ID/western MT progged to move across the northern Rockies this
afternoon. Showers and thunderstorms continue across the southeast
plains as of 3 AM, as southerly overrunning overtop the frontal
boundary releases residual weak instability aloft.  With time, these
will shift eastward into KS with activity coming to an end across
southern CO.

Upper level system passes to the north today, however the southern
extent of this wave along with afternoon heating, will help trigger
another round of isolated to scattered thunderstorms across the
southeast mountains and plains this afternoon. Low level flow behind
the front will shift from the south to southeast this afternoon
which will bring a return of fairly high dew points across the
southeast plains this afternoon. In spite of some mixing in the
afternoon along the I-25 corridor and the potential for dew points
to drop into the mid to upper 40s, there will still be a respectable
amount of CAPE with HREF ensemble means giving up to 1500-2000 j/kg
across the southeast plains.  06z NAM12 has increased afternoon Tds
and now maintains lower 50 dew points along the I-25 corridor to
lower 60s across the far eastern plains.  This bumps up CAPE into
the 2-3k J/kg range. So the magnitude of severe thunderstorms today
will be dependent to some degree on low level moisture return and
resulting CAPE. Deep layer shears will be running around 50 kts
which with straight line hodographs suggest splitting supercells for
thunderstorm mode. Other question will be if we can realize enough
warming to break a cap across the far eastern plains.  Again, this
will depend on the maintenance of sufficient dew points but based on
CAMS, prefer the solutions which favor the two divides (Palmer and
Raton) as storm generation points in the afternoon.  Right moving
supercells will have the greatest tornado risk, and parameters look
best along the Raton ridge where if winds an shift more easterly,
low level helicity will be greatest. However, there is the potential
for a similar set up along the Palmer Divide as well.  Overall, very
large hail and damaging winds will be the primary storm risks with
an isolated tornado possible, especially if/where enhanced easterly
surface winds persist to increase low level SRH.

Out west, still relatively dry today though some isolated high based
convective development will be possible in the afternoon, mainly
north of highway 50 and for the La Garita mountains.  Gusty outflow
winds from virga will be the primary risks.  Could see a repeat of
near critical to briefly critical fire weather conditions across the
San Luis Valley and the upper Arkansas River valley this afternoon
though conditions look too brief and spotty for fire weather
highlights.

For tonight, a couple rounds of thunderstorm redevelopment will be
possible into the evening across the plains with one or more
convective clusters developing across east central and southeast CO.
Will keep some high end scattered pops overnight across the eastern
plains. Another reinforcing surge of the cold front moves in
overnight which should keep skies cloudy with the potential for some
stratus development across the plains towards dawn.  The western
mountains and valleys will stay clear and dry with good radiational
cooling yielding low temperatures in the 30s for the usual cold
spots. -KT

.LONG TERM...(Wednesday through Monday)
Issued at 359 AM MDT Tue Jun 7 2022

Key Messages:

1) Storm chances continue Wednesday and Thursday, with more chances
of strong to severe storms.

2) Overall drying and warming trend expected for southern Colorado
going into the upcoming weekend.

Wednesday - Thursday... The middle of the week will continue the
active and storm weather pattern. Starting off, during the AM hours
on Wednesday, a cold front will drop southward over the region, but
remain mostly confined to lower terrain along and east of the I25
corridor. Given the lift associated with the front, some rain
showers are likely across the eastern plains during the AM hours
Wednesday, and should clear out by the afternoon. Other than that,
both Wednesday and Thursday are relatively similar in their
patterns, with support from the SREF and HREF. Westerly flow aloft
will persist over Colorado, with weak short waves within that flow.
With the increased flow, better shear and stronger orographic
lifting will take place each day, and the orographics will act as
the initiations source for afternoon thunderstorms. Given an
amorphous area of low pressure across western Colorado, and high
pressure over the central plains, a tight pressure gradient will
develop over Colorado's eastern plains. This will advect better
moisture quality air into the region, which will also then help to
increase the instability each afternoon. With that, as thunderstorms
develop and push off of the mountains during the day, they'll
encounter a better environment for storm maintenance and strength,
and a couple strong to severe thunderstorms will be possible each
afternoon along and east of the I25 corridor. Otherwise, Wednesday
will remain dry across the western parts of the forecast area, and
temperatures will be near to above average; the western parts will
be more above average. Thursday, temperatures will start to warm for
all southern Colorado, with most heating to above average values.

Friday - Sunday... During the weekend, a hot and drier pattern is
expected. The GEFS and EPS are in good agreement that ridge of high
pressure will develop over the southwestern US and expand over the
southern Colorado region. This pattern will bring lower
precipitation chances for most of the forecast area, though daily
afternoon thunderstorms over the mountains will be possible. A
warming trend is also expected to continue over this period. Most of
the region will warm to above average values for this time of year,
with temperatures being 10-15°F above average.

Monday... The last day of the extend period may bring more active
weather to southern Colorado. The ensemble models remain in
agreement that a large trough will start to dig southward toward the
area, but stay just north of southern Colorado. This pattern would
be expected to bring precipitation chances for the mountains,
particularly the central mountains, but dry elsewhere. Also the much
above average temperature trend would continue for most in the
forecast area. Synoptically, this pattern would also be favorable
for Critical Fire Weather conditions to materialize, with dry and
windy conditions overspreading much of southern Colorado.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1126 AM MDT Tue Jun 7 2022

At KALS, VFR the next 24 hrs, as most tsra should stay over the
higher terrain along the eastern edge of the San Luis Valley.
W-SW winds will become gusty this afternoon, before diminishing
this evening and overnight.

At KCOS and KPUB, VFR until 20z-21z, then vcts at both terminals
until 00z-01z. Brief MVFR/IFR vis possible with any stronger
storms, along with a risk of hail as well. Cold front then moves
through both airports 05z-06z, bringing north winds gusting to 30
kts through the morning on Wed. Expect VFR cigs behind the front,
with some patchy MVFR just north of KCOS near the Palmer Divide.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...SIMCOE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Tue Jun 7 2022

COZ058>089-093>099-081745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Tue Jun 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered severe thunderstorms will be possible along
and east of the mountains today, with the greatest risk for
severe thunderstorms from the I-25 corridor eastward through the
plains. Hail up to the size of baseballs and wind gusts around 70
mph will be the primary storm risks between 2 PM and 9 PM, before
thunderstorms move east of the area by 11 pm. An isolated tornado
will be possible, especially in the vicinity of the Palmer Divide
and Raton Ridge.

Near critical fire weather conditions will be possible across
portions of the San Luis Valley and upper Arkansas River Valley in
Chaffee county this afternoon and early evening due to gusty winds
and low relative humidity. However these conditions are expected to
remain brief and localized.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. A couple of storms could be strong to severe
Wednesday and Thursday. The main hazards with those storms would be
cloud to ground lightning, large hail up to 1 inch, and strong winds
up to 60 mph.

Critical Fire Weather conditions are possible across portions of
the San Luis Valley Friday, and then more widespread across
southern Colorado Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/SIMCOE

In the hours before

Local storm report, Jun 7, 11:13 AM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1113 AM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             4 SSW CALHAN            38.99N 104.33W
06/06/2022  M1.75 INCH       EL PASO            CO   PUBLIC

&&

KAM
Special weather statement, Jun 7, 12:59 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1259 PM MDT Tue Jun 7 2022

COZ081-084-085-071930-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1259 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of east central Teller
and northwestern El Paso Counties through 130 PM MDT...

At 1259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gleneagle, or 16 miles north of Colorado Springs, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Colorado Springs, Monument, Air Force Academy, Palmer Lake,
Black Forest, Peyton, Gleneagle, Schriever AFB, Falcon and Cimarron
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3879 10450 3900 10504 3913 10495 3913 10431
TIME...MOT...LOC 1859Z 278DEG 38KT 3907 10485

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Jun 7, 1:08 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
108 PM MDT Tue Jun 7 2022

COZ074-088-071945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
108 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of west central Las
Animas County through 145 PM MDT...

At 108 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aguilar, or 19 miles northwest of Trinidad, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3738 10472 3741 10473 3754 10456 3736 10449
TIME...MOT...LOC 1908Z 248DEG 15KT 3741 10467

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cohen
Special weather statement, Jun 7, 1:19 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
119 PM MDT Tue Jun 7 2022

COZ074-088-071945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
119 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of south central Las
Animas County through 145 PM MDT...

At 119 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 10 miles south of Trinidad, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Raton Pass around 135 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3705 10468 3713 10442 3699 10427 3699 10467
TIME...MOT...LOC 1919Z 248DEG 15KT 3703 10458

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 6, 6:17 PM MDTSevere Thunderstorm WarningPUBEl Paso58 min
Jun 6, 6:30 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers59 min
Jun 6, 6:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 6:47 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 6, 7:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 6, 7:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 7:45 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa75 min
Jun 6, 7:46 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jun 6, 8:08 PM MDTSpecial Weather StatementPUBFremont37 min
Jun 6, 8:22 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 6, 8:27 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 6, 8:35 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 9:04 PM MDTSpecial Weather StatementPUBTeller26 min
Jun 6, 9:21 PM MDTSpecial Weather StatementPUBProwers24 min
Jun 6, 9:54 PM MDTSpecial Weather StatementPUBProwers36 min
Jun 6, 10:26 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 7, 12:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 7, 1:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 7, 1:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jun 7, 1:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 1:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso63 min
Jun 7, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 7, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas45 min
Jun 7, 2:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 7, 2:47 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jun 7, 2:53 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 7, 2:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 3:00 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 7, 3:13 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero62 min
Jun 7, 3:19 PM MDTSevere Thunderstorm WarningPUBPueblo56 min
Jun 7, 3:35 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Jun 7, 3:48 PM MDTSevere Thunderstorm WarningPUBOtero56 min
Jun 7, 3:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 7, 3:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero, Pueblo67 min
Jun 7, 4:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa83 min
Jun 7, 4:12 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 7, 4:16 PM MDTSpecial Weather StatementPUB29 min
Jun 7, 4:21 PM MDTSpecial Weather StatementPUBBent39 min
Jun 7, 4:25 PM MDTSevere Thunderstorm WarningPUBBent35 min
Jun 7, 4:35 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo40 min
Jun 7, 4:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 7, 4:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa80 min
Jun 7, 4:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 4:59 PM MDTSpecial Weather StatementPUBEl Paso16 min
Jun 7, 5:07 PM MDTSpecial Weather StatementPUB38 min
Jun 7, 5:09 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo25 min
Jun 7, 5:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa45 min
Jun 7, 5:32 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 5:34 PM MDTTornado WarningPUBBent, Kiowa41 min
Jun 7, 5:36 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Jun 7, 5:50 PM MDTSpecial Weather StatementPUB25 min
Jun 7, 5:56 PM MDTTornado WarningPUBBent, Prowers34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.